# SDR UIEA2016051600291

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS301T
- Part serial: 052157
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX LIFE VEST BAG IS BROKEN, LOCATION AT 32A, 32D, 36G, 40D TTL 4 E.  IAW AMM 25-62-05-206-001 REV 86 REPLACED PAX LIFE VEST.
